What do you do if your blood pressure drops
Health problems occur when blood pressure drops suddenly, and the brain is deprived of an adequate blood supply. See a doctor. [ Source: http://www.chacha.com/question/what-do-you-do-if-your-blood-pressure-drops ]
More Answers to "What do you do if your blood pressure drops"
- What do you do if your blood pressure drops
- Health problems occur when blood pressure drops suddenly, and the brain is deprived of an adequate blood supply. See a doctor.
- What Causes Sudden Drops in Blood Pressure?
- ･ Sepsis is a condition that is caused when an infection invades the bloodstream and overwhelms the body's... ･ Orthostatic hypotension occurs when a person's blood pressure drops after standing up from a sitting... ･ According to the Ameri...
- When someone stands up too quickly and their blood pressure drops...?
- Orthostatic hypotension also known as postural hypotension.
Related Questions Answered on Y!Answers
- im 21 weeks pregnant and was wondering if its normal for your blood pressure to drop?
- Q: very low while you are walking around? It does that to me, and it makes my feel like im going to faint if i don't sit down for a few minutes. Im planning on calling my doctor today about it, but I was wondering if this has happened to other people, and what I could expect to hear from the doctor.
- A: My doctor said that it is very normal that you I feel dizzy when walking sometimes. He said to immediately find a place to sit down and rest. If the dizziness doesn't subside pretty quickly, put your head between your knees until you feel better. Best of luck to you!
- High blood pressure in week 35... Were you put on medication?
- Q: I'll be into my 36th week of pregnancy tomorrow. A week ago I started feeling unwell - I would wake up and night and have vision disturbances, I would feel nauseous and twice got a horrible headache. I measured my blood pressure at home at the night when I had headache and first time it was 150/100, second time 160/100. A couple of days later I went to my doctor and my BP measured 170/100 at the doctor's office. I was put on medication immediately and it worked very well. I have been taking it for a week and feeling much better. Have anyone been put on medication for blood pressure and what kind? I was prescribed Dopegyt (Methyldopa). Do you know if it has a bad effect on the baby? And how did your birth go - did you have to be induced earlier or have a C-section? Did your blood pressure drop after delivery and were you able to breastfeed? I know it's lot of questions but if you have a similar story, I would be interested to hear it.
- A: Hi, i was adm to hosp with pre eclam at 29 weeks (15 yrs ago) in england! I was put on methyldopa, and stayed on it untill 6 weeks after i had my son!My bp did eventually go down ok, but it took six weeks! My son was born 7 weeks early and they also encouraged me to breast feed whilst using medication! It's safe in pregnancy! It can be very scary having visual disturbances! It use to frighten me! My relfexes were very sharp too! Although naively i thought this was a good sign when i was adm! I nearly kicked the dr in the face! I went into prem labour by chance! Keep taking the tablets, i can warn you in labour the tablets went out of my system, i had an epidural, that makes bp lower anyway, however as soon as that wore off, my bp shot up and i needed emergency medication to get bp down again! Make sure the dr's watch you immediately after delivery! I'm sure they will! Good luck and don't stress! You will have your baby soon!
- Clonidine for Insomia (blood pressure pills)?
- Q: Has anyone taken Clonidine?I am prescribed .1mg a nght to help with insomnia. I have low blood pressure as it is so when I take it it drops it to the point that I just pass out.I haven't taken it in a few nights, keep in mind that this pill you have to gradually take half a pill for about 3 days then take a full pill because it messes with your blood pressure.I have taken 2 pills before and it makes me pass out alot faster. Though I am only supposed to take 1. What will happen if I take 3 without having taken any in a few days now? Could my blood pressure drop too much that it could be dangerou or could I just fall asleep faster?Has anyone else done this?Thank you!
- A: My son takes it for insomnia and migraines.If you are pescribed 100mcg. Then that's all you take!You already have a low BP. Clonadine will drop it dramatically.By taking 2 tablet's, no wonder you passed out.Your body was telling you it was in serious trouble.If you know take 3, even after having none for days, you are writing your death warrant.3 will drop your BP so low you will pass out and NOT wake up. EVER!!!!It won't make you fall asleep faster but will put you to sleep for good with 300mcg.My son, he is 13, has been given 2 by me, a trained Nurse and allowed with Doctor's permission to give this amount when he has a migraine, BUT I have to carefully watch and monitor him.Don't be stupid and take 3.
Prev Question: Is it possible at all to get a heart attack from taking ten mg of Adderall when you have ADHD because I feel some of the warning symptoms (slight chest pains)
People also view